# SDR 20000424AP019

- Difficulty date: November 23, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143971N
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, A PIT FORWARD STATION 70 L31L END FITTING CORRODED.  REMOVED FITTING.  REPLACED FITTING IAW IAW DC-8 SRM 51-1-21, 51-1-24.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-21D, 53-4-1.  (M)
